# SDR CHIA20120208001

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N6682D
- Make and model: Boeing 1072
- Aircraft serial: 101
- Aircraft time: 63,652 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 107ES5061
- Part serial: 161
- Condition: Failed
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING FLIGHT, NOTICED ELECTRICAL BURNED ODOR COMING FROM HEATER DUCT JUST PRIOR TO BLOWER CIRCUIT BREAKER POPPING,  PLACED HEATER MASTER SWITCH INTO OFF POSITION, ACFT RETURNED TO BASE AND TROUBLESHOT SYSTEM.  A VISUAL INSPECTION OF SYS AND WIRING DID NOT SHOW ANY DISCREPANT ISSUES OTHER THAN THE BLOWER WHICH NOTED THE FAN NOT SPINNING FREELY.  REPLACED BLOWER.
